Journal article icon

Journal article

OPTIMAL ROOT LOCI OF LINEAR-MULTIVARIABLE SYSTEMS

Abstract:

One aspect of the behavior of optimal systems which has received little attention concerns the movement of the closed-loop poles of optimal systems when the weight on the control efforts in the index of performance is relaxed to arbitrarily low levels. Results have been derived for scalar systems only while extensions of these to the multivariable case have been presented in a qualitative manner only with the exception of the lowest order of behavior for which some explicit results exist. Her...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/00207177808922434

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Journal:
INTERNATIONAL JOURNAL OF CONTROL
Volume:
28
Issue:
1
Pages:
33-62
Publication date:
1978
DOI:
EISSN:
1366-5820
ISSN:
0020-7179
URN:
uuid:5fec4ac7-70ea-4444-b23a-f963094e8c71
Source identifiers:
63800
Local pid:
pubs:63800

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP